# SDR SWAA112003

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 40,302 hours, 23,358 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 1433
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLIGHT ATTENDANTS CALLED STATING A STRONG "ELECTICAL BURNING" ODOR IN CABIN.  REMOVED AND REPLACED NR 2 COFFEEMAKER PER MM.
